# SDR REXA2021090900707

- Difficulty date: August 8, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 15,097 hours, 11,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319821
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL ANGLE CORRODED AT SEVERAL LOCATIONS.  BLENDED DAMAGE. FOUND TO BE OUT OF LIMITS. REQUIRES REPLACEMENT IAW CRJ900 SRM 53-00-00-101-001-A01, 51-21-06-001-001-A01. REMOVED SERVICE.  DOOR LOWER SILL, DOOR GUIDES AND SILL ANGLES IAW CRJ900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01. LOCATED AND DRILLED AND INSTALLED NEW LOWER SILL IAW CRJ900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  REMOVED, LOCATED AND DRILLED AND INSTALLED NEW ANGLES IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01.
